Couldn't find what you looking for?

TRY OUR SEARCH!

Hi
I've been off birth control (Apri - generic of Desogen) for about 2 weeks now. One of those weeks was my placebo week which I didn't take any of the placebo pills and just let my period come naturally, it was on time, but what I'm concerned about is now that I've been period-free for about a week, I'm spotting and have slight cramps so I think I'm going to have my period. I was just wondering if this is normal due to going off of the pill? I understand it can take a while to become regular again after going off of the pill but all I've read is about women stopping their period altogether after going off of birth control.

Any help/advice is greatly appreciated! :-)

Loading...

Hi there! Within a week to a month after stopping birth control, you may experience some spotting, or even a light flow. This may last a day or two, or even a couple of weeks. This spotting is the body's attempt to reset, or prepare for regular menstrual cycles again. This bleeding is not an actual sign of menstruation, and many women will not experience this symptom. You'll find some similar stories here
https://www.steadyhealth.com/spotting_after_stopping_birth_control_pill_t58788.html
Reply

Loading...

Thank you so much! :-) and thank you for the link to the similar stories, that makes me feel much better!
Reply

Loading...